Visibilité dans le modèle booléen

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00522685
Contributor : Pierre Calka <>
Submitted on : Friday, October 1, 2010 - 1:58:21 PM
Last modification on : Wednesday, November 20, 2019 - 8:06:35 AM

Identifiers

  • HAL Id : hal-00522685, version 1

Collections

Citation

Pierre Calka, Julien Michel, Sylvain Porret-Blanc. Visibilité dans le modèle booléen. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2009, 347 (11-12), pp.659-662. ⟨hal-00522685⟩

Share

Metrics

Record views

181